PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2013 | 11 | 10 | 1337-1349
Article title

Singular fractional evolution differential equations

Content
Title variants
Languages of publication
EN
Abstracts
EN
We give an existence-uniqueness result for linear and nonlinear time fractional evolution equations with singularities in corresponding norm in extended Colombeau algebra of generalized functions using fractional analog for Duhamel principle. Paper deals with some nonlinear models with singularities appearing in viscoelasticity and in anomalous processes which have met great interest among researchers who consider them as a challenge in recent years.
Publisher
Journal
Year
Volume
11
Issue
10
Pages
1337-1349
Physical description
Dates
published
1 - 10 - 2013
online
19 - 12 - 2013
References
  • [1] R. Gorenflo, F. Mainardi, Fractional Calculus; Integral and Differential Equations of fractional order, CISM Lecture notes, In: A. Carpinteri, F. Mainardi (Ed.), Fractals and Fractional Calculus in Continuum mechanics (Springer Verlag, Wien and New York, 1997) 233
  • [2] A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Applications of Fractional Differential Equations, In: J. van Mill (Ed.), North-Holland Mathematics studies 204 (Elsevier, Amsterdam, Netherlands, 2006)
  • [3] I. Podlubny, Fractional Differential Equations, (Academic Press, San Diego, 1999)
  • [4] A. V. Chechkin, V. Yu. Gonchar, R. Gorenflo, N. Korabel, I. M. Sokolov, Phys. Rev. E 78, 021111 (2008) http://dx.doi.org/10.1103/PhysRevE.78.021111[Crossref]
  • [5] A. V. Chechkin, R. Gorenflo, I. M. Sokolov, V. Yu. Gonchar, Fract. Calc. Appl. Anal. 6, 259 (2003)
  • [6] A. V. Chechkin, J. Klafter, I. M. Sokolov, Phys. Rev. E 66, 046129 (2002) http://dx.doi.org/10.1103/PhysRevE.66.046129[Crossref]
  • [7] A. V. Chechkin, R. Gorenflo, I. M. Sokolov, Phys. Rev. E 66, 046129 (2002) http://dx.doi.org/10.1103/PhysRevE.66.046129[Crossref]
  • [8] A. V. Chechkin, R. Gorenflo, I. M. Sokolov, J. Phys. A: Math. Gen. 38, L679 (2005) http://dx.doi.org/10.1088/0305-4470/38/42/L03[Crossref]
  • [9] I. M. Sokolov, A. V. Chechkin, J. Klafter, Acta Phys. Polon. 35, 1323 (2004)
  • [10] V. D. Djordjevic, T. M. Atanackovic, J. Comput. Appl. Math. 222, 701 (2008) http://dx.doi.org/10.1016/j.cam.2007.12.013[Crossref]
  • [11] W. Chen, Chaos 16, 023126 (2006) http://dx.doi.org/10.1063/1.2208452[Crossref]
  • [12] W. Chen, J. Vib. Control 14, 1651 (2008) http://dx.doi.org/10.1177/1077546307087398[Crossref]
  • [13] M. Stojanovic, Nonlinear Anal. 71, 5458 (2009) http://dx.doi.org/10.1016/j.na.2009.04.034[Crossref]
  • [14] D. Rajter-Ciric, M. Stojanovic, Integr. Transfs. Spec. Funct. 22, 319 (2011) http://dx.doi.org/10.1080/10652469.2010.541047[Crossref]
  • [15] S. Umarov, R. Gorenflo, J. Anal. Appl. 24, 449 (2005)
  • [16] M. Stojanovic, Anal. Appl. (Singap.) 10, 439 (2012) http://dx.doi.org/10.1142/S0219530512500212[Crossref]
  • [17] S. Umarov, E. Saydamatov, Fract. Calc. Appl. Anal. 9, 57 (2006)
  • [18] M. Oberguggenberger, Integr. Transfs. Spec. Funct. 17, 101 (2006) http://dx.doi.org/10.1080/10652460500436601[Crossref]
  • [19] S. Pilipovic, M. Stojanovic, Nonlinear Anal. 37, 319 (1999) http://dx.doi.org/10.1016/S0362-546X(98)00050-9[Crossref]
  • [20] H. A. Biagioni, L. Caddedu, T. Gramchev, Diff. Integr. Equat. 12N5, 613 (1999)
  • [21] M. Nedeljkov, S. Pilipovic, D. Rajter, Proc. Roy. Soc. Edingburgh 135 A, 863 (2005) http://dx.doi.org/10.1017/S0308210500004169[Crossref]
  • [22] J. F. Colombeau, Multiplications of Distributions: A tool in mathematics, numerical engineering and theoretical physics (Springer-Verlag, Berlin and New York, 1992)
  • [23] S. Pilipovic, Colombeau Generalized Functions and Pseudo-differential Operators, (Lecture in Mathematical Science, The University of Tokyo, 1994)
  • [24] M. Grosser, M. Kunzinger, M. Oberguggenberger, R. Steinbauer, Geometric Generalized Functions with Applications to General Relativity, (Mathematics and its Applications, Kluwer, 2001) 537 http://dx.doi.org/10.1007/978-94-015-9845-3[Crossref]
  • [25] H. A. Biagioni, M. Oberguggenberger, SIAM J. Math. Anal. 23, 923 (1992) http://dx.doi.org/10.1137/0523049[Crossref]
  • [26] M. Oberguggenberger, arXiv:math/0612445v1 [math.AP]
  • [27] Yu. A. Dubinskij, Russian Math. Surveys 37, 109 (1982) http://dx.doi.org/10.1070/RM1982v037n05ABEH004012[Crossref]
  • [28] R. Gorenflo, Yu. F. Luchko, S. R. Umarov, Fract. Calc. Appl. Anal. 3, 249 (2000)
  • [29] M. Stojanovic, Fract. Calc. Appl. Anal. 13, 21 (2010)
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11534-013-0260-y
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.